×

Some oscillation results for even order delay difference equations with a sublinear neutral term. (English) Zbl 1470.39025

Summary: In this paper, some new results are obtained for the even order neutral delay difference equation \(\Delta \left(a_n \Delta^{m - 1} \left(x_n + p_n x_{n - k}^\alpha\right)\right) + q_n x_{n - \ell}^\beta = 0\), where \(m \geq 2\) is an even integer, which ensure that all solutions of the studied equation are oscillatory. Our results extend, include, and correct some of the existing results. Examples are provided to illustrate the importance of the main results.

MSC:

39A21 Oscillation theory for difference equations
34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R. P., Difference Equations and Inequalities, (2000), New York, NY, USA: Marcel Dekker, New York, NY, USA
[2] Agarwal, R. P.; Bohner, M.; Grace, S. R.; O’Regan, D., Discrete oscillation theory, (2005), New York, NY, USA: Hindawi Publishing Corporation, New York, NY, USA · Zbl 1084.39001
[3] Agarwal, R. P.; Thandapani, E.; Wong, P. J., Oscillations of higher-order neutral difference equations, Applied Mathematics Letters, 10, 1, 71-78, (1997) · Zbl 0890.39019
[4] Bolat, Y.; Akin, O.; Yildirim, H., Oscillation criteria for a certain even order neutral difference equation with an oscillating coefficient, Applied Mathematics Letters, 22, 4, 590-594, (2009) · Zbl 1169.39002
[5] Bolat, Yaşar; Alzabut, Jehad, On the oscillation of even-order half-linear functional difference equations with damping term, International Journal of Differential Equations, 2014, (2014) · Zbl 1291.39032
[6] Li, W.-T., Oscillation of higher-order neutral nonlinear difference equations, Applied Mathematics Letters, 11, 4, 1-8, (1998) · Zbl 0946.39002
[7] Parhi, N.; Tripathy, A. K., Oscillation of a class of nonlinear neutral difference equations of higher order, Journal of Mathematical Analysis and Applications, 284, 2, 756-774, (2003) · Zbl 1037.39002
[8] Seghar, D.; Selvarangam, S.; Thandapani, E., Oscillation criteria for even order nonlinear neutral difference equations, Differential Equations & Applications, 6, 3, 441-453, (2014) · Zbl 1312.39017
[9] Selvarangam, S.; Rupadevi, S. A.; Thandapani, E.; Pinelas, S., Oscillation criteria for even order neutral difference equations, Opuscula Mathematica, 39, 1, 91-108, (2019) · Zbl 1403.39009
[10] Yildiz, M. K.; Ocalan, O., Oscillation results for higher order nonlinear neutral delay difference equations, Applied Mathematics Letters, 20, 3, 243-247, (2007) · Zbl 1120.39011
[11] Zafer, A., Oscillatory and asymptotic behavior of higher order difference equations, Mathematical and Computer Modelling, 21, 4, 43-50, (1995) · Zbl 0820.39001
[12] Zhou, Z.; Yu, J.; Lei, G., Oscillations for even-order neutral difference equations, The Korean Journal of Computational & Applied Mathematics, 7, 3, 601-610, (2000) · Zbl 0966.39004
[13] Dharuman, C.; Thandapani, E., Oscillation of solutions of nonlinear difference equation with a super-linear neutral term, Nonautonomous Dynamical Systems, 5, 52-58, (2018) · Zbl 1395.39004
[14] Kamaraj, B.; Vasuki, R., Oscillation of Second Order Difference Equation with a Superlinear Neutral Term, Journal of Advances in Mathematics and Computer Science, 23, 5, 1-10, (2017) · Zbl 1382.39010
[15] Li, W.-T.; Yau, J.-R., Oscillation of first order difference equations with a nonlinear neutral term, Dynamics of Continuous, Discrete and Impulsive Systems, 6, 3, 337-343, (1999) · Zbl 0938.39015
[16] Liu, X., Oscillation of solutions of neutral difference equations with a nonlinear neutral term, Computers & Mathematics with Applications, 52, 3-4, 439-448, (2006) · Zbl 1138.39011
[17] El-Morshedy, H. A.; Grace, S. R., Oscillation of some nonlinear difference equations, Journal of Mathematical Analysis and Applications, 281, 1, 10-21, (2003) · Zbl 1029.39004
[18] Thandapani, E.; Pandian, S.; Balasubramaniam, R. K., Oscillation of solutions of nonlinear neutral difference equations with nonlinear neutral term, Far East Journal of Applied Mathematics, 15, 1, 47-62, (2004) · Zbl 1061.39008
[19] Dharuman, C.; Graef, J. R.; Thandapani, E.; Vidhya, K. S., Oscillation of second order difference equation with a sub-linear neutral term, Journal of Mathematics and Applications, 40, 59-67, (2017) · Zbl 1382.39009
[20] Yildiz, M. K.; Ogunmez, H., Oscillation results of higher order nonlinear neutral delay difference equations with a nonlinear neutral term, Hacettepe Journal of Mathematics and Statistics, 43, 5, 809-814, (2014) · Zbl 1315.39008
[21] Zhang, Z.; Chen, J.; Zhang, C., Oscillation of solutions for second-order nonlinear difference equations with nonlinear neutral term, Computers & Mathematics with Applications, 41, 12, 1487-1494, (2001) · Zbl 0983.39003
[22] Hardy, G. H.; Littlewood, J. E.; Polya, G., Inequalities, (1934), Cambridge University Press
[23] Győri, I.; Ladas, G., Oscillation Theory of Delay Differnetial Equations with Applications. Oscillation Theory of Delay Differnetial Equations with Applications, Oxford Mathematical Monographs, (1991), New York, NY, USA: Clarendon Press, New York, NY, USA · Zbl 0780.34048
[24] Tang, X. H.; Liu, Y., Oscillation for nonlinear delay difference equations, Tamkang Journal of Mathematics, 32, 4, 275-280, (2001) · Zbl 1007.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.